Alert archive / Missouri / Heat Advisories in 2021
Heat Advisory 1, NWS Kansas City, MO
NWS Kansas City, MO issued this heat advisory at Jun 16, 2021, 2:47 PM CDT for 36 counties in Missouri; 7 counties in Kansas. It took effect at Jun 17, 2021, 1:00 PM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2021, 2:47 PM CDT (19:47 UTC)
- In effect from
- Jun 17, 2021, 1:00 PM CDT
- Expired
- Jun 18, 2021, 8:00 PM CDT
- In force
- 31 hr
- Issued by
- NWS Kansas City, MO
All 43 counties
Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 82 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1730 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
625 WWUS73 KEAX 161947 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 247 PM CDT Wed Jun 16 2021 KSZ025-102-MOZ001>006-011-012-020-170400- /O.NEW.KEAX.HT.Y.0001.210617T1800Z-210618T0000Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison- Mercer-Holt-Andrew-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, St. Joseph Airport, and St. Joseph 247 PM CDT Wed Jun 16 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...From 1 PM to 7 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
4 follow-up statements
496 WWUS73 KEAX 170859 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 359 AM CDT Thu Jun 17 2021 KSZ057-103>105-MOZ007-008-013>016-021>023-028>030-037-043-180000- /O.EXA.KEAX.HT.Y.0001.210617T1800Z-210618T0000Z/ Miami-Leavenworth-Wyandotte-Johnson KS-Putnam-Schuyler-De Kalb- Daviess-Grundy-Sullivan-Clinton-Caldwell-Livingston-Platte-Clay- Ray-Jackson-Cass- Including the cities of Paola, Osawatomie, Louisburg, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, Green City, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Belton, Raymore, Harrisonville, and Pleasant Hill 359 AM CDT Thu Jun 17 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of east central and northeast Kansas and north central, northeast, northwest and west central Missouri. * WHEN...From 1 PM to 7 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ025-102-MOZ001>006-011-012-020-180000- /O.CON.KEAX.HT.Y.0001.210617T1800Z-210618T0000Z/ Atchison KS-Doniphan-Atchison MO-Nodaway-Worth-Gentry-Harrison- Mercer-Holt-Andrew-Buchanan- Including the cities of Atchison, Wathena, Elwood, Troy, Highland, Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Mound City, Oregon, Maitland, Forest City, Craig, Savannah, Country Club Villa, St. Joseph Airport, and St. Joseph 359 AM CDT Thu Jun 17 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of northeast Kansas and north central and northwest Missouri. * WHEN...From 1 PM to 7 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
622 WWUS73 KEAX 171950 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 250 PM CDT Thu Jun 17 2021 KSZ060-MOZ024-025-031>033-038>040-044>046-053-054-180400- /O.EXB.KEAX.HT.Y.0001.210618T0000Z-210619T0100Z/ Linn KS-Linn MO-Macon-Carroll-Chariton-Randolph-Lafayette-Saline- Howard-Johnson MO-Pettis-Cooper-Bates-Henry- Including the cities of Pleasanton, La Cygne, Mound City, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 250 PM CDT Thu Jun 17 2021 ...HEAT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT FRIDAY... * WHAT...Thursday night, temperatures will only cool down to 75 to 80 degrees. Friday afternoon, expect heat index values up to 106 degrees. * WHERE...Portions of east central Kansas and central, north central and west central Missouri. * WHEN...From 7 PM this evening to 8 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ025-057-102>105-MOZ012>014-020>023-028>030-037-043-180400- /O.EXT.KEAX.HT.Y.0001.000000T0000Z-210619T0100Z/ Atchison KS-Miami-Doniphan-Leavenworth-Wyandotte-Johnson KS- Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell-Livingston- Platte-Clay-Ray-Jackson-Cass- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Kansas City, Independence, Belton, Raymore, Harrisonville, and Pleasant Hill 250 PM CDT Thu Jun 17 2021 ...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT FRIDAY... * WHAT...Heat index values up to 105 expected this afternoon. Thursday night, temperatures will only cool down to 75 to 80 degrees. Friday afternoon, expect heat index values up to 106 degrees. * WHERE...Portions of east central and northeast Kansas and north central, northeast, northwest and west central Missouri. * WHEN...Until 8 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ MOZ001>008-011-015-016-180000- /O.CON.KEAX.HT.Y.0001.000000T0000Z-210618T0000Z/ Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Grundy-Sullivan- Including the cities of Tarkio, Rock Port, Fairfax, Maryville, Grant City, Albany, Stanberry, King City, Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, Trenton, Milan, and Green City 250 PM CDT Thu Jun 17 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of east central and northeast Kansas and north central, northeast, northwest and west central Missouri. * WHEN...From 1 PM to 7 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
386 WWUS73 KEAX 180347 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 1047 PM CDT Thu Jun 17 2021 KSZ025-057-060-102>105-MOZ012>014-020>025-028>033-037>040-043>046- 053-054-181200- /O.CON.KEAX.HT.Y.0001.000000T0000Z-210619T0100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 1047 PM CDT Thu Jun 17 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT FRIDAY... * WHAT...Heat index values up to 105. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...Until 8 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
928 WWUS73 KEAX 180817 NPWEAX URGENT - WEATHER MESSAGE National Weather Service Kansas City/Pleasant Hill MO 317 AM CDT Fri Jun 18 2021 KSZ025-057-060-102>105-MOZ012>014-020>025-028>033-037>040-043>046- 053-054-190100- /O.CON.KEAX.HT.Y.0001.000000T0000Z-210619T0100Z/ Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte- Johnson KS-Andrew-De Kalb-Daviess-Buchanan-Clinton-Caldwell- Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- Including the cities of Atchison, Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, Highland, Fort Leavenworth, Leavenworth, Lansing, Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, Lenexa, Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, Union Star, Clarksdale, Gallatin, Jamesport, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop, Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield, Marceline, Macon, La Plata, Parkville, Platte City, Riverside, Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Kansas City, Independence, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor 317 AM CDT Fri Jun 18 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 105. * WHERE...Portions of east central and northeast Kansas and central, north central, northwest and west central Missouri. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this heat advisory went out at Jun 16, 12:46 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 16, 12:46 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1246 PM CDT Wed Jun 16 2021 .Discussion... Issued at 458 AM CDT WED JUN 16 2021 Beginning to sound like a broken record here, but the stout mid level high remains in place over the Four Corners region with a high amplitude trough across the west central CONUS. A few isolated showers and thunderstorms have developed along a line from near Sioux City IA to the KC area thanks to weak vorticity lobe translating through the northeastern periphery of the ridge. Any shower/storm activity should come to an end by later this morning. Another hot afternoon is on tap today with highs in the low to mid 90s (upper 80s across northeast MO) under mostly clear skies. Dewpoints will be a couple degrees higher today across the KC metro compared to previous days, so max heat indices will reach the mid 90s. Overnight tonight into Thursday morning, another disturbance will come translating through the northerly mid level flow of the northeastern quadrant of the ridge. Convection Allowing Model guidance suggests this may spark showers and thunderstorms across Iowa which may then grow upscale into an MCS and move south into and through our region sometime Thursday morning (early afternoon per the HRRR). Confidence is not particularly high at this time, but we will continue to monitor forecast trends today and tonight. Thursday still looks on track to be very hot as the the primary thermal ridge axis noses its way further east into our region. Highs will be in the upper 90s for much of the region, even flirting with triple digits. Dewpoints creep up even further on Thursday, which will send heat indices to the 100 to 105 ballpark on Thursday afternoon. Caution will need to be taken if spending time outdoors, such as taking frequent breaks, staying hydrated, and wearing cool and lightweight clothing. The one caveat to all of this being that *if* an MCS does develop and come through the area, especially if its late Thursday morning or Thursday afternoon, temperatures would not reach the current forecasted temps. As we head into Friday, a trough comes moving across the Upper Midwest and into the Great Lakes region. This will send a cold front southward toward the area on Friday. This front looks likely to slow its southerly progression as it reaches the MO/IA border and eventually become quasi stationary over the area. Friday afternoon will once again be quite hot, especially for areas along and south of US Highway 36. Upper 90s look to be possible again for the KC metro and areas along and south of the I-70 corridor, with elevated humidity again leading to heat indices in the 100 to 105 degree range. Additionally, showers and thunderstorms will be possible late Friday afternoon through late Friday night. With very large instability and modest deep layer shear, a few storms could be severe late Friday afternoon into the evening hours. As such, SPC has introduced a marginal risk for severe thunderstorms for our region for this time period. Temperatures will be a bit cooler on Saturday and Sunday, with highs ranging from the upper 80s to the low 90s with slight chances for showers and thunderstorms lingering. Another quick moving trough and accompanying cold front approaches and moves through the region Sunday evening into Monday morning, bringing another decent chance for showers and thunderstorms. More importantly, this will bring much cooler and drier air into the region behind the front for Monday and especially Tuesday, with highs currently projected to reach only the upper 70s to low 80s and dewpoints around 50 degrees on Tuesday! && .Aviation...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1242 PM CDT WED JUN 16 2021 VFR conditions are expected through the TAF period. Light southeast winds will gradually turn to the southwest through the period. Early Thursday morning there will be potential for showers and thunderstorms, but it looks any activity will remain east of the TAF sites. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...BMW Aviation...HB
Hazardous weather outlook, Jun 16, 4:59 AM CDT, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 459 AM CDT Wed Jun 16 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-171000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 459 AM CDT Wed Jun 16 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heat index values will be around 100 Thursday and Friday afternoon. Thunderstorms are possible Friday afternoon into Friday evening. A few storms may be strong producing gusty winds. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
Heat Advisories in Missouri, 2021Heat Advisories in Kansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.